# SDR SWIA201743402

- Difficulty date: June 2, 2017
- Submitted: June 22, 2017
- Operation: Air carrier
- Aircraft: N417SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7400
- Aircraft time: 41,872 hours, 35,362 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 621 REAR PRESSURE BULKHEAD FORWARD FACE CRACKED AT BL 0, 58 INCHES ABOVE FLOOR.  REPAIRED THE PRESSURE BULKHEAD IAW REO.
